# SDR SWAA2015102045161

- Difficulty date: October 9, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,079 hours, 24,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5971209
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS OTBD SEAT TRACK CORRODED.  R & R TRACK IAW DWG.  PN OFF 5971207-505, SN OFF N/A, PN ON 5971207-505 & SN ON N/A.
